Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 227, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 5:00 PM CDT for Choctaw County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 5:00 PM CDT (22:00 UTC)
- Expired
- Oct 2, 2014, 5:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 145 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.0 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1448 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
905
WUUS54 KTSA 022200
SVRTSA
OKC023-079-127-022245-
/O.NEW.KTSA.SV.W.0227.141002T2200Z-141002T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 545 PM CDT
* AT 458 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF ALBION TO GOODLAND...AND MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...CORINNE...HUGO LAKE STATE
PARK...FALLON...SAWYER...WHITESBORO...SOBOL...HONOBIA...FORT
TOWSON...FROGVILLE...RAYMOND GARY STATE PARK...HUSKEY...MUSE...
SWINK...BIG CEDAR AND OCTAVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3389 9556 3393 9559 3391 9566 3468 9516
3475 9445 3450 9447 3450 9504 3424 9504
3423 9514 3393 9516 3395 9522 3388 9528
TIME...MOT...LOC 2200Z 270DEG 33KT 3467 9497 3394 9548
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
847
WWUS54 KTSA 022228
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT THU OCT 2 2014
OKC023-127-022238-
/O.CAN.KTSA.SV.W.0227.000000T0000Z-141002T2245Z/
CHOCTAW OK-PUSHMATAHA OK-
528 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUSHMATAHA AND EASTERN
CHOCTAW COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3450 9486 3469 9489 3475 9445 3450 9447
TIME...MOT...LOC 2228Z 259DEG 49KT 3473 9454 3452 9447
$$
OKC079-022245-
/O.CON.KTSA.SV.W.0227.000000T0000Z-141002T2245Z/
LE FLORE OK-
528 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LE
FLORE COUNTY UNTIL 545 PM CDT...
AT 525 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF BIG CEDAR TO 8 MILES WEST OF
HATFIELD...AND MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* THE LINE OF STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
THE INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3450 9486 3469 9489 3475 9445 3450 9447
TIME...MOT...LOC 2228Z 259DEG 49KT 3473 9454 3452 9447
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 4:07 PM CDT, 53 minutes earlier.
Area forecast discussion, Oct 2, 4:07 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 407 PM CDT THU OCT 2 2014 .DISCUSSION... THE SEVERE WEATHER THREAT WILL BE COMING TO AN END EARLY THIS EVENING AS A COLD FRONT SWEEPS RAPIDLY EAST ACROSS THE AREA. A BAND OF POST FRONTAL SHOWERS IS CURRENTLY ACROSS NORTH CENTRAL OKLAHOMA AND SOME OF THIS ACTIVITY MAY CONTINUE INTO THIS EVENING. NO SEVERE WEATHER IS EXPECTED THOUGH FOLLOWING THE PASSAGE OF THE FRONT. A SECONDARY SURGE OF COLDER AIR WILL ARRIVE DURING THE DAY FRIDAY AND WILL SET THE STAGE FOR A VERY CHILLY NIGHT FRIDAY NIGHT. SOME LIGHT FROST WILL EVEN BE POSSIBLE SATURDAY MORNING IN SOME OF THE COLDER VALLEYS. SOUTHERLY WINDS WILL HERALD A WARMING TREND OVER THE WEEKEND. A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA MONDAY AND MONDAY NIGHT AND MAY RESULT IN A FEW SHOWERS AND THUNDERSTORMS IN THE SOUTHERN AND EASTERN PARTS OF THE FORECAST AREA WHERE LOW LEVEL MOISTURE RETURN MAY BE SUFFICIENT FOR CONVECTION. DRY WEATHER WITH A WARMING TREND WILL THEN PREVAIL THROUGH THE MIDDLE OF NEXT WEEK...WITH TEMPERATURES CLIMBING WELL ABOVE THE SEASONAL NORMALS BY THE END OF THE FORECAST PERIOD. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 51 68 41 71 / 30 0 0 0 FSM 57 73 43 70 / 50 0 0 0 MLC 53 73 42 73 / 20 0 0 0 BVO 47 65 36 69 / 20 0 0 0 FYV 50 67 34 65 / 60 0 0 0 BYV 50 66 38 64 / 70 0 0 0 MKO 52 70 38 70 / 30 0 0 0 MIO 49 64 37 65 / 40 0 0 0 F10 51 71 39 72 / 20 0 0 0 HHW 55 76 43 73 / 20 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....05 PLATE
Hazardous weather outlook, Oct 2, 4:40 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 440 PM CDT THU OCT 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 440 PM CDT THU OCT 2 2014 ...SIGNIFICANT SEVERE WEATHER THREAT CONTINUES THROUGH EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN AND FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... BANDS OF STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON ALONG AND SOUTH OF A MCALESTER...FAYETTEVILLE LINE. THE SEVERE THREAT WILL CONTINUE THROUGH THE EARLY EVENING HOURS WITH DAMAGING WINDS TO 80 MPH AND LARGE HAIL...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. A LIMITED TORNADO THREAT WILL ALSO REMAIN. LOCALLY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...GIVEN THE MOIST AIRMASS IN PLACE. THE SEVERE WEATHER THREAT WILL END AROUND MID EVENING...AS DRIER AIR MOVES INTO THE REGION BEHIND THE FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK ONGOING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY. OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND AND AT LEAST THE EARLY PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Oct 2, 4:18 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND DMG 5 E WEBBERS FALLS 35.51N 95.04W
10/02/2014 SEQUOYAH OK PUBLIC
TREE LIMBS AND POWER LINES DOWN
&&
DMJSpecial weather statement, Oct 2, 4:19 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT THU OCT 2 2014
ARZ001-002-010-011-022215-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
419 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...CARROLL...NORTHERN MADISON AND NORTHEASTERN WASHINGTON
AT 419 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF WALNUT HILL...MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3611 9445 3649 9448 3651 9441 3649 9329
3623 9329
TIME...MOT...LOC 2119Z 234DEG 34KT 3640 9392Special weather statement, Oct 2, 4:28 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT THU OCT 2 2014
OKZ049-053-075-076-022215-
CHOCTAW OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
428 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW...SOUTHERN LE FLORE...PUSHMATAHA AND SOUTHERN LATIMER
AT 428 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF TUSKAHOMA TO 3 MILES NORTH OF DELA TO
10 MILES SOUTHWEST OF GAY...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HUGO...ORD...
FROGVILLE...GRANT...GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...
SOPER...MESSER...KENT...SOBOL...HUSKEY...FALLON...SPEER...APPLE...
OCTAVIA...BIG CEDAR...MUSE...WHITESBORO...CLAYTON...CORINNE...DELA...
RATTAN...CLOUDY...FINLEY...SNOW...NASHOBA...HONOBIA...TUSKAHOMA...
KIAMICHI...ALBION...OLETA...HUGO LAKE STATE PARK...CLAYTON LAKE STATE
PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3388 9555 3393 9559 3388 9569 3387 9581
3424 9560 3470 9538 3474 9447 3450 9447
3450 9504 3424 9504 3423 9514 3393 9516
3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 2128Z 270DEG 31KT 3466 9525 3424 9549
3385 9572Local storm report, Oct 2, 4:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 10 S STIGLER 35.11N 95.12W
10/02/2014 E1.00 INCH HASKELL OK BROADCAST MEDIA
&&
AEJLocal storm report, Oct 2, 4:34 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST KEOTA 35.26N 94.92W
10/02/2014 E60 MPH HASKELL OK EMERGENCY MNGR
&&
AEJSpecial weather statement, Oct 2, 4:34 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT THU OCT 2 2014
OKZ068>070-072-022200-
ADAIR OK-CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
434 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...EASTERN MUSKOGEE AND NORTHERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ADAIR
AT 434 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
WEBBERS FALLS...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...VIAN...GORE...BRUSHY...
MARBLE CITY...BOX...COOKSON...WEBBERS FALLS...GREENLEAF STATE PARK...
LAKE TENKILLER STATE PARK AND BRUSHY LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3545 9502 3546 9505 3543 9508 3541 9519
3562 9530 3583 9466 3556 9456
TIME...MOT...LOC 2134Z 249DEG 41KT 3552 9513The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 12:31 AM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Oct 2, 1:07 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 2, 1:24 AM CDT | Special Weather Statement | TSA | Nowata | 36 min |
| Oct 2, 2:24 AM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Oct 2, 2:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Oct 2, 3:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Oct 2, 3:32 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Oct 2, 3:40 AM CDT | Areal Flood Advisory | TSA | Craig | 4 hr |
| Oct 2, 5:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Oct 2, 8:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| Oct 2, 8:57 AM CDT | Special Weather Statement | TSA | Craig | 33 min |
| Oct 2, 9:35 AM CDT | Special Weather Statement | TSA | Okfuskee | 40 min |
| Oct 2, 10:13 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Oct 2, 10:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Oct 2, 11:12 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Oct 2, 11:52 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Oct 2, 12:02 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 28 min |
| Oct 2, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 32 min |
| Oct 2, 12:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Oct 2, 12:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Oct 2, 12:38 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 2, 12:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 2, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Oct 2, 1:02 PM CDT | Special Weather Statement | TSA | Creek, Nowata, Osage, Tulsa, Washington | 43 min |
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 28 min |
| Oct 2, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 61 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 1:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 2, 1:46 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 44 min |
| Oct 2, 1:57 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 48 min |
| Oct 2, 1:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Oct 2, 2:03 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 42 min |
| Oct 2, 2:12 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Oct 2, 2:15 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 47 min |
| Oct 2, 2:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Oct 2, 2:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| Oct 2, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 30 min |
| Oct 2, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| Oct 2, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 17 min |
| Oct 2, 2:52 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 38 min |
| Oct 2, 2:57 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Oct 2, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 45 min |
| Oct 2, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 41 min |
| Oct 2, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Ottawa, Wagoner | 43 min |
| Oct 2, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Oct 2, 3:44 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Oct 2, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Oct 2, 3:49 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 56 min |
| Oct 2, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 41 min |
| Oct 2, 3:50 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 55 min |
| Oct 2, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 27 min |
| Oct 2, 3:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 91 min |
| Oct 2, 3:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 31 min |
| Oct 2, 4:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Oct 2, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| Oct 2, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Oct 2, 4:28 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 47 min |
| Oct 2, 4:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Oct 2, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Oct 2, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 46 min |
| Oct 2, 5:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 43 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 43 min |
| Oct 2, 5:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.